# SDR ASOA051139

- Difficulty date: December 22, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PAX DOOR WAS FOUND DIFFICULT TO CLOSE.  MAINTENANCE REMOVED AND OBJECT FROM THE BOTTOM OF THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
